# SDR DLM88962313

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Engine: Pwa
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Part time: 17,180 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF GOT STRONG SMOKE ODOR THROUGHOUT CABIN FRONT TO AFT.  ACFT INJUSTED BIRD IN NR 1 ENGINE AFTER TAKEOFF.  EVIDENCE SHOWS IT WENT THROUGH COMPRESSOR.  BORO, OK.
